# SDR WRLA20110725495

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N743WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 26562
- Aircraft time: 66,286 hours, 8,498 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS ALERT "FIRE CARGO FWD" ALERT ON FINAL APPROACH TO RUNWAY 34R.  TOWER/ATC NOTIFIED- EMERGENCY EQUIPMENT DISPATCHED TO AIRCRAFT.  SUSPECT FALSE INDICATION- DUE CONDENSATION.  VISUALLY CHECKED HEATERS AND CONTROLLERS END, AND 2 FWD CARGO COMPARTMENT.  ZONE 3 AND 4 AFT CARGO COMPONENTS.  CHECKED THE SMOKE DETECTION A/B CIRCUIT BREAKER (28VDC).  PERFORMED OPERATIONAL TEST PER TASK 26-16-00-715-001- TEST PASS/NIL  EICAS FAULTS, MSG.  AS PRECAUTIONARY PERFORMED GROUND TEST CMC TEST PASS PER SUBTASK 26-16-00-865-069.  OPS CHECK OK.  OK TO CONTINUE.
